# SDR USAA2012121800001

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 43,103 hours, 15,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FORWARD FLIGHT ATTENDANT JUMPSEAT NOT FLASHING.  REPLACED FLASHLIGHT BATTERY - OPERATIONAL CHECK WAS GOOD.
